# SDR 2004UALA00449

- Difficulty date: May 7, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N906UA
- Make and model: Boeing 737522
- Aircraft serial: 25006
- Aircraft time: 37,412 hours, 23,772 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BELOW FLOOR LEVEL, BS 616R I/B FRAME CHORD CRACKED AT OVERWING EXIT.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FILLER AND ANGLE.
